# SDR R7M2002F00009

- Difficulty date: January 27, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N3593X
- Make and model: Snias AS350B
- Aircraft serial: 1081
- Engine: Tmeca ARRIEL1
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Valve
- Part number: 161847
- Condition: Inoperative
- Location: Tail Rotor
- Part time: 9,762 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ELECTRO VALVE ON RUN-UP FAILED, TAIL ROTOR PEDALS VERY STIFF.   REPLACED WITH NEW UNIT,  CORRECTED PROBLEM.
